# SDR AALA202302175012

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 91,080 hours, 11,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY TRI FOLD DOOR DIFFICULT TO OPERATE. DOOR DRAGS ON FLOOR BOTTOM LEFT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
